# SDR SWIA201541748

- Difficulty date: December 18, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 32,775 hours, 27,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 436-447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE BLENDED AREAS ALONG LT FLOOR SUPPORT FS 436, FS 442 AND FS 447  FOUND TO BE OUT OF LIMITS.  REPAIRED BLENDED AREAS ALONG LT FLOOR SILL FS 436, FS 442 AND FS 447 IAW REO.  LEAK CHECK GOOD..
